Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Pre-supports of linear probability measures and linear Lusin measurable functionals

Seria
Rozprawy Matematyczne tom/nr w serii: 93 wydano: 1972
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
1. Introduction, review of the results, examples...................................................................................5
2. Linear probability measures and their representations................................................................10
3. Linear Lusin measurable functionals...............................................................................................16
4. Pre-supports and a modification of the definition of the linear probability measure................23
5. Pre-representations of linear probability measures.......................................................................30
References..................................................................................................................................................39
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 93
Liczba stron
39
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom ХCШ
Daty
wydano
1972
Twórcy
Bibliografia
  • [1] E. Alfsen, Compact convex sets and boundary integrals, Springer 1971.
  • [2] K. Ito, Stochastic integral, Proc. Imperial Acad., Tokyo 20 (1944), pp. 519-524.
  • [3] L. Gross, Abstract Wiener spaces, Proceedings of the Fifth Berkeley Symposium on Mathematical Statistics and Probability, University of California 1965/1966.
  • [4] S. Kwapień, Complément au théorème de Sazonov-Minlos, C. R. Acad. Sci. Paris 267 (1968), pp. 698-700.
  • [5] M. Loève, Probability theory, New York 1955.
  • [6] P. A. Meyer, Probability and potentials, Toronto 1966.
  • [7] P. A. Meyer, Square integrable martingales. Martingales. A Report on a Meeting at Obwerwolfach, May 17-23, 1970. Lecture Notes in Mathematics, Springer 1971.
  • [8] R. A. Minlos, Generalized random processes and their extension to a measure, (In Russian) Trudy Moskov. Mat. Obšč. 8 (1959), pp. 479-518.
  • [9] R. E. A. C. Paley, N. Wiener and A. Zygmund, Notes on random functions, Math. Z. 37 (1933), pp. 647-688.
  • [10] Ju. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Theor. Probability Appl. 1 (1956), pp. 156-214.
  • [11] L. Schwartz, Extension du théorème de Sazonov-Minlos à des cas non hilbertiens, C. R. Acad. Sci. Paris 265, pp. 832-834.
  • [12] G. E. Šilov and Fan, Dyk Tin, Integral, measure and derivative in linear spaces, Moskva 1967 (in Russian).
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-b7364653-6601-48a3-9a61-1c5fb91db002
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.